# SDR IPXA09556395

- Difficulty date: May 31, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,953 hours, 12,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103110
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME STA 1620, ABOVE STRINGER S-26R.  DENT FOUND TO BE OUT OF LIMIT IAW SRM 53-00-07 FIG 101.  CUT OUT DAMAGE AREA IAW SRM 51-00-07-2R5.  HFEC INSPECT AT CUTOUT + HOLES IAW NDT 51-00-01PT6/-16PT6, NO CRACKS FOUND.  FAB REPAIR PART ON MAE TR T 9/796080 (7075-T6) 5), INSTALLED REP PARTS IAW SRM 53-00-07-2R5, EA 757- 5362-27-A1885 AND UPS EO B757-5310-33977-A.
